# SDR SWAA2016101408762

- Difficulty date: September 22, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 42,435 hours, 24,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7902
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD RT SUPPORT ANGLE CORRODED AT BS 500D, AT LOWER END  JUST ABOVE FLOOR TO SIDE WALL SUPPORT.    REPAIRED THE ANGLE IAW SRM AND DWG.
